Ιδρυματικό Αποθετήριο
Πολυτεχνείο Κρήτης
EN  |  EL

Αναζήτηση

Πλοήγηση

Ο Χώρος μου

Δημοσιεύσεις σε Περιοδικά

Μπορείτε να πλοηγηθείτε στη συλλογή της κοινότητας ή μπορείτε να χρησιμοποιήσετε την υπηρεσία αναζήτησης

Τελευταίες Υποβολές

 3286-3300 από 5003 αποτελέσματα
3286 C.-Y. Chan, P. Felber, M. Garofalakis and R. Rastogi, "Efficient filtering of XML documents with XPath expressions", VLDB J., vol. 11, no. 4, pp. 354-379, Dec. 2002. doi:10.1007/s00778-002-0077-62015-10-29
3287 M. Garofalakis, R. Rastogi and K. Shim, "Mining sequential patterns with regular expression constraints", IEEE Trans. Knowl. Data Eng., vol. 14, no. 3, pp. 530-552, May/Jun. 2002. doi:10.1109/TKDE.2002.10003412015-10-29
3288 M. Garofalakis, Y. Ioannidis, B. Özden and A. Silberschatz, "Competitive on-line scheduling of continuous-media streams", J. Comput. Syst. Sci., vo. 64, no. 2, pp. 219-248, Mar. 2002. doi:10.1006/jcss.2001.17992015-10-29
3289 D.A. Kandilakis, N.S. Papageorgiou, "Nonlinear periodic parabolic problems withnonmonotone discontinuities," Proceedings of the Edinburgh Mathematical Society, vol. 41, no. 2, pp. 117-132, 1998. doi: http://dx.doi.org/10.1017/S0013091500019453 2015-10-29
3290 D.A. Kandilakis, N.S. Papageorgiou, "Maximun and minimum solutions fornonlinear parabolic problems with discontinuities," Proceedings of the Indian Academy of Sciences - Mathematical Sciences, vol. 108, no. 2, pp. 179-187, Jun. 1998. doi: 10.1007/BF028415512015-10-29
3291 D.A. Kandilakis," Pseudomonotonicity and nonlinear hyperbolic equations," Comment.Math.Univ.Carolin, vol. 38, no. 3, pp. 463–469 , 1997.2015-10-29
3292 D.A. Kandilakis, N.S. Papageorgiou," Existence theorems for nonlinear boundaryvalue problems for second order differential inclusions," Journal of Differential Equations, vol. 132, no. 1, pp. 107–125, Nov. 1996. doi: 10.1006/jdeq.1996.01732015-10-29
3293 D.A. Kandilakis," An existence result for nonlinear evolution equations of secondorder," Discussiones Mathematicae. Differential Inclusions, vol. 16, pp. 153-160, 1996.2015-10-29
3294 D.A. Kandilakis, "Nonlinear evolution equations involving time dependentsubdifferentials of opposite sign," Nonlinear Analysis: Theory, Methods & Applications, vol. 27, no. 3, pp. 321–326, Aug. 1996. doi: 10.1016/0362-546X(95)00065-42015-10-29
3295 D.A. Kandilakis, "The sensitivity of parametric evolution inclusions generated bytime dependent convex subdifferentials," Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 184–196, Aug. 1995. doi: 10.1006/jmaa.1995.12932015-10-29
3296 S. Babu, M. Garofalakis and R. Rastogi, "SPARTAN: using constrained models for guaranteed-error semantic compression", SIGKDD Explorat., vol. 4, no. 1, pp. 11-20, Jun. 2002. doi:10.1145/568574.5685782015-10-29
3297 D.A. Kandilakis, N.S. Papageorgiou," Evolution inclusions of the subdifferentialtype depending on a parameter," Comment.Math.Univ.Carolinae, vol. 33, pp. 437–449, 1992. 2015-10-29
3298 K. Chakrabarti, M. Garofalakis, R. Rastogi and K. Shim, "Approximate query processing using wavelets", VLDB J., vol. 10, no. 2-3, pp. 199-223, Sep. 2001. doi:10.1007/s0077801000492015-10-29
3299 D.A. Kandilakis, "On the extension of multimeasures and integration with respectto a multimeasure," Proceedings of the American Mathematical Society, vol. 116, no. 1, pp, 85-92, Sept. 1992. doi: 10.2307/21592982015-10-29
3300 M. Garofalakis and R. Rastogi, "Scalable data mining with model constraints", SIGKDD Explorat., vol. 2, no. 2, pp. 39-48, Dec. 2000. doi:10.1145/380995.3810122015-10-29
Pages: |...215 |216 |217 |218 |219 | 220 |221 |222 |223 |224 |225 |...